# SDR SWAA2025092914113

- Difficulty date: September 12, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 29,747 hours, 14,906 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD AFT FLAP UPPER SURFACE HAS AREA OF DELAMONATION AT INBD END JUST FWD OF T/E.   REMOVED; REPLACED AND ADJUSTMENT CHECKED LT O/B AFT FLAP IAW AMM 27-51-22. VERIFIED TORQUES AND SAFETIES; ADJUSTMENT CHECK GOOD.   VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
